Ask an expert
Question

29 Jan 2004

hair lose
I'm loosing my hair thought it was my tyroid gland but when I had it tested it was fine. Could it be the contraceptive I'm useing- Biphasil? Will the injection do the same? what's best for me to do?
Answer 278 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Loosing it, the best would be to try and find out why your hail is falling out and then to address the cause. It’s difficult to say what the cause is without being able to examine you, but if you’re interested in something I wrote on hair loss a while ago, you can e-mail me at CyberDoc@mweb.co.za. I’ll mail it as soon as I have my virus problem sorted out. Good luck.
PS, I’m sorry I took so long to answer your question, but all the answers posted in reply to questions posted on the 29th somehow got lost in Cyberspace. Here it is again.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19903 votes
Vote